AMS eContent Search Results
Matches for: msc=(53C28) AND publication=(all)
Sort order: Date
     

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Michael Eastwood. A double fibration transform for complex projective space. Contemporary Mathematics 598 (2013) 111-127.
Book volume table of contents   
View Article: PDF

[2] Fuminori Nakata. Wave equations and the LeBrun-Mason correspondence. Trans. Amer. Math. Soc. 364 (2012) 4763-4800.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Frédéric Rochon. On the uniqueness of certain families of holomorphic disks. Trans. Amer. Math. Soc. 363 (2011) 633-657. MR 2728581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Nobuhiro Honda. On pluri-half-anticanonical systems of LeBrun twistor spaces. Proc. Amer. Math. Soc. 138 (2010) 2051-2060. MR 2596041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] G. Kokarev and D. Kotschick. Fibrations and fundamental groups of Kähler-Weyl manifolds. Proc. Amer. Math. Soc. 138 (2010) 997-1010. MR 2566566.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Roger Bielawski. Manifolds with an $SU(2)$-action on the tangent bundle. Trans. Amer. Math. Soc. 358 (2006) 3997-4019. MR 2219007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Sebastián Montiel. Willmore two-spheres in the four-sphere. Trans. Amer. Math. Soc. 352 (2000) 4469-4486. MR 1695032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Vicente Cortés. A new construction of homogeneous quaternionic manifolds and related geometric structures. Memoirs of the AMS 147 (2000) MR 1708628.
Book volume table of contents   


Results: 1 to 8 of 8 found      Go to page: 1

American Mathematical Society